# SDR P2EA00100

- Difficulty date: April 4, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND ATTACH FITTING TO UPPER BEAM BS 328 RBL 50.5 DOUBLER DRILLED, LENGTH .1865 INCH, WIDTH .125 INCH.  REPLACED UPPER BEAM ATTACH FITTING BS 328 RBL 50.5 WITH FABRICATED FITTING PER BOEING SRM 51-10-1.  WORK ACCOMPLISHED ON NON-ROUTINE NR 00446.  (M)
